Local and global $\sigma$-cone porosity
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 51-57
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a7,
author = {Holick\'y, P.},
title = {Local and global $\sigma$-cone porosity},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--57},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282966},
zbl = {0816.46014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a7/}
}
Holický, P. Local and global $\sigma$-cone porosity. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 51-57. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a7/